# SDR 3EJA78005/05/2023

- Difficulty date: May 5, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N780JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0043
- Aircraft time: 11,957 hours, 8,247 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Evaporator
- Part number: 991258310
- Part serial: 784
- Condition: Abnormal
- Location: Zone 300
- Part time: 4,837 hours, 3,193 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ODOR DURING CLIMB-OUT. TURNED AIR-CONDITIONER OFF AND THE ODOR BECAME WORSE. ELECTRICAL BURN TYPE ODOR. PRIOR TO DEPARTURE , AC COMPRESSOR FLICKING ON AND OFF AND RIGHT ENGINE AMPS  FLUCTUATING BETWEEN 50-150. LEFT ENGINE AMPS FLUCTUATING AS WELL BUT LESS THAN RIGHT. VOLTAGE JUMPING 22-29. SHUT OFF A/C AND EVERYTHING STABILIZED. TURNED A/C BACK ON AND IT WAS STABLE. LANDED ON EMERGENCY BATTERY POWER AND USED EMERGENCY.  REMOVED AFT EVAPORATOR ASSY P/N 9912583-10, S/N 784 AND REPLACED WITH AS-REMOVED UNIT P/N 9912583-10, S/N 1048 IAW CE525B MM 21-50-00. OPS AND LEAK CHECK GOOD. RAN AIRCRAFT AT TAKEOFF POWER WITH BOTH BLEED AIR SELECTED AND A/C FAN SELECTED AND TEMP IN AUTO COLD. DID NOT NOTICE ANY BURNING 
SMELL.
